# SDR 2006UALA01064

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 23,318 hours, 6,482 cycles
- Engine: Pwa PW4052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF GEAR WILL NOT RETRACT AND GEAR HANDLE WILL NOT GO PAST THE OFF POSITION.  RT MLG TILT SENSOR MOUNTING BRACKET HAS MOVED WHICH LED TO FALSE INDICATION , OUT OF LIMIT INDICATION SENSOR TO TARGET MEASUREMENT, RE-POSITIONED AND RE-AJDUSTED, CHECKED, OK.
